Welcome to the
Crohn’s & Colitis Community

Get the support you need in managing your Crohn's disease or ulcerative colitis. Participate in discussion boards, hear personal stories, ask questions to our panel of experts and much more.

REGISTER NOWorLOGIN

Our Stories

My Story

Author Image sabatins
Joined April 2016

Hi all, Its my first time here. I am 30 years old living in Pennsylvania and I was diagnosed with Ulcerative Colitis ... read more

infusion for my student ...

Author Image Momofmcc249
Joined June 2022

My daughter was diagnosed freshman year of high school, 2016 with Crohns  She has been on inflixamab just over a y... read more

Son just diagnosed with C...

Author Image BeeCaveTX12
Joined May 2022

My 12 yr old son was just diagnosed with Crohns. He's had an anal abscess and some fishers (sp?) and some blood in s... read more

Community Forum

Better results when I cha...
Author Image Webster324
Joined Aug 19, 2022

I have an advice to change it, but im still a little bit affraid of should i change or not. slope 2 unblocked

read more

Covid-19 Vaccine
Author Image Flowersew
Joined Aug 18, 2022

Yes,  My body reacted not really well with the vaccine. It is kind of negative so that I have to go to the hospital. color tunnel

read more

Root cause of Problem
Author Image encountered
Joined Aug 18, 2022

In Crohn's disease, any part of your small or large intestine can be involved. It may involve multiple segments, or it may be continuous. In some ....

read more

Expert Q&A

Treatment

Q. After being diagnosed with Ulcerative Colitis in Oct 2021, My gastroenterologist put me on Uceris (Corticosteroid) and Lialda. I felt good with no active symptoms for 3 months. I started weaning off Uceris after that and quickly saw my symptoms come back (mainly diarrhea and blood in stool). After starting and weaning off Uceric again, my doctor wants to put me on Imuran or biologics(Humira) since I cannot achieve remission consistently. Do you have a recommendation for first time use?

read more

Treatment

Q. I have been taking Humira for a year and a half. Since starting the drug, I have had scalp psoriasis. Now, after a year and a half I'm starting to develop the same reaction. I have hives that come and go in different areas as well as some skin inflammation and after my last injection my lips ballooned until I took some Benadryl. My question is, is it possible to have an allergic to a drug like Humira after taking it for so long?

read more

Special Populations

Q. My 12 year old son is now facing a ileo colectomy. What can we expect afterwards? How can I help to make the procedure and healing time go well?

read more